Skip to Content

Topamax - Has anyone noticed an increase in irratability?

Responses (2)

balbanese 26 Oct 2014

Yes, I did. I was on it for 2-3 weeks and this subsided after 10-days.

delilahbelle 27 Oct 2014

No quite the opposite. But if isn't working well I would tell the doctor.
Good Luck

spiritjewel 27 Oct 2014

Well i havent had a headache since taking it, and i have been paying very close attention for side effects. I am quite irratable (usually not at all) and i am desperately trying too figure out if its the drug or just my current circumstances :((

balbanese 27 Oct 2014

Meds do not change circumstance, so, I'd have to say it's both without knowing more. Are you in counseling for these circumstances?

doriehutera 20 Aug 2015

Yes I flew off the handle couple times for about a week then leveled off. Hard to have an orgasm though which is very frustrating so I'm hoping this will adjust as well.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions